Open Access
Translator Disclaimer
Winter 2002 Homotopic Classification of Euler-Lagrange Systems
Samer S. Habre
Missouri J. Math. Sci. 14(1): 49-56 (Winter 2002). DOI: 10.35834/2002/1401049

Abstract

In this paper we examine the linear elliptic partial differential operators that appear as Euler-Lagrange systems of certain variational integrals. We give a sufficient condition for those systems to be deformable to the Laplace system.

Citation

Download Citation

Samer S. Habre. "Homotopic Classification of Euler-Lagrange Systems." Missouri J. Math. Sci. 14 (1) 49 - 56, Winter 2002. https://doi.org/10.35834/2002/1401049

Information

Published: Winter 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1127.35324
MathSciNet: MR1884010
Digital Object Identifier: 10.35834/2002/1401049

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.14 • No. 1 • Winter 2002
Back to Top